# SDR 05FDEA00457

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381318420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ZONE 250, FS 54.2 BETWEEN LT SEAT TRACK 4 -5, LATERAL STUCTURE HAS   CORROSION AT SCREW HOLES.  REMOVED AND REPLACED CROSS BEAM IAW A310-200 SRM 51-72-10.
